Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Polynomial bases for compact sets in the plane


Author: Victor Manjarrez
Journal: Trans. Amer. Math. Soc. 132 (1968), 541-551
MSC: Primary 30.70
DOI: https://doi.org/10.1090/S0002-9947-1968-0224831-2
MathSciNet review: 0224831
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Georges Bourion, Recherches sur l’ultraconvergence, Ann. Sci. École Norm. Sup. (3) 50 (1933), 245–318 (French). MR 1509333
  • [2] -, L'ultraconvergence dans les séries de Taylor, Actualités Sci. Indust. No. 472, Hermann, Paris, 1937, pp. 6-47.
  • [3] G. Faber, Über Tchebycheffsche Polynome, Crelles J. 150 (1920), 79-106.
  • [4] Z. I. Mosesson, Maximal sequences of polynomials, unpublished thesis, Harvard Univ., Cambridge, Mass., 1937.
  • [5] Alexander Ostrowski, Über eine Eigenschaft gewisser Potenzreihen mit unendlich vielen verschwindenden Koeffizienten, S.-B. Preuss. Akad. 40 (1921), 557-565.
  • [6] -, Über Potenzreihen, die überkonvergente Abschnittsfolgen besitzen, S.-B. Preuss. Akad. 42 (1923), 185-192.
  • [7] J. L. Walsh, Overconvergence, degree of convergence, and zeros of sequences of analytic functions, Duke Math. J. 13 (1946), 195–234. MR 0017797
  • [8] -, The analog for maximally convergent polynomials of Jentzsch's theorem, Duke Math. J. 26 (1959), 605-616.
  • [9] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Third edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1960. MR 0218587
    J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Fourth edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1965. MR 0218588
  • [10] J.-M. Whittaker, Sur les Séries de Base de Polynomes Quelconques, Gauthier-Villars, Paris, 1949 (French). Avec la collaboration de C. Gattegno. MR 0032769

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.70

Retrieve articles in all journals with MSC: 30.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0224831-2
Article copyright: © Copyright 1968 American Mathematical Society